# SDR AALA20161104003

- Difficulty date: October 31, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 24,294 hours, 9,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  LOWER EMERGENCY EXIT SIGN BEHIND GALLEY MISSING LENS COVER.  REPLACED LENS COVER.  OPERATIONAL CHECK GOOD.
